# SDR CA110802009

- Difficulty date: August 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech E-90
- Aircraft time: 25,309 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 50610000355
- Condition: Cracked
- Location: Elevator
- Part time: 27,079 hours
- Component: Elevator, 50610000491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FRETTING (SMOKING) WAS FOUND TO BE COMING FROM BETWEEN THE ELEVATOR TORQUE TUBE AND THE INBD RIB THAT THE TUBE ATTACHES TO.   AFTER DISASSEMBLY, CRACKS WERE FOUND IN THE RIB AND DOUBLER.  BOTH ELEVATORS HAVE SIMILAR DAMAGE.
